# SDR ASOA2015020612174

- Difficulty date: January 17, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 15,347 hours, 10,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL HAS CORROSION.  REPAIRED IAW REO 670-53-61-913.
